# SDR DL72E951000

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND L/W L/E LIGHT BOX, STR 15L IS CRACKED ON FWD AND AFT SIDES OF LIGHT BOX, REPAIRED PER SRM 53-10-3 FIG 1 DETAIL II FOR FWD AND AFT.
